# SDR AALA201706059066

- Difficulty date: May 25, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,422 hours, 17,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT MAIN CABIN LEFT HAND SEAT TRACK AT -Y279 AND FR 84. REPAIRED SEAT TRACK PER E190 SRM 53-00-10 AND DRAWING 170-65600-441.
